# SDR AWXA0000077

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810128
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP CORRODED BEYOND LIMITS STA 312, LBL 45 TO RBL 10.  CHORD REMOVED IAW 737 SRM 51-40-02.  FABRICATED CHORD IAW 737 SRM 53-10-51 FIG 1 DETAIL V AND FIG 205 DETAIL 1/2 (MATERIAL SUBSTITUTION IAW 737 SRM 53-10-51 FIG 205 TABLE II PART 1 FLAG NOTE K.  INSTALLED CHORD IAW 737 SRM 53-10-51 PG 221 TABLE 1 AND PG 222 FIG 205.
